# SDR CALA2010111900587

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RIVET HOLE STA 420 BETWEEN S-17 AND S-17 SHOWS CRACK INDICATION ON HFEC HOLE PROBE INSP REF NDT PT 6 51-00-00 FIG 16.  REMOVED RIVET, REPAIRED SKIN PER SRM 53-00-01 FIG 201 SECTION 2 REPAIR 19, REMOVED AND REPLACED SHEAR TIE.
